# SDR UALA2012081504532

- Difficulty date: August 11, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 87,465 hours, 14,034 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 5830201110
- Part serial: 2147
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EEC C1 STATUS MESSAGE DISPLAYED.   REPLACED NR 2 ENGINE TCC AIR VALVE ACTUATOR PER MM 75-24-05-401. OPS AND LEAK CHECKED GOOD.
